Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 164851, 8 pages
Research Article

Convexity of Solutions for an Iterative Equation in Banach Spaces

1Key Laboratory of Numerical Simulation of Sichuan Province, Neijiang, Sichuan 641100, China
2College of Mathematics and Information Science, Neijiang Normal University, Neijiang, Sichuan 641100, China

Received 18 March 2013; Accepted 2 August 2013

Academic Editor: Abdelghani Bellouquid

Copyright © 2013 Xiaobing Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaobing Gong, “Convexity of Solutions for an Iterative Equation in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 164851, 8 pages, 2013. doi:10.1155/2013/164851